| Catalog Number |
365963 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd microtainer® z (no additive tubes), an unspecified number of tubes exhibited additive abnormality presenting as white material.Additionally, the blood of an unspecified number of tubes did not separate when spun, it turned brown and granular.Recollection was necessary.Five tubes were affected; however, it was unspecified which sample presented which defect.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes.D9: returned to manufacturer on: 08-jan-2026.H.3 device eval by manufacturer? yes.Investigation summary: bd received 15 samples and one photo for investigation.The photo was reviewed and shows 2 tubes with white powder inside them.The samples were not contained in their original polybag, and two samples were observed with unseated caps.A white powder was also observed inside the tubes.Additionally, 50 retain samples were evaluated for visual presence of dry additive and foreign matter with acceptable results.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.